On the existence of tight contact structures on Seifert fibered 3-manifolds

Paolo Lisca, András I. Stipsicz

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

We determine the closed, oriented Seifert fibered 3-manifolds which carry positive tight contact structures. Our main tool is a new nonvanishing criterion for the contact Ozsváth-Szabó invariant. 2009

Original languageEnglish
Pages (from-to)175-209
Number of pages35
JournalDuke Mathematical Journal
Volume148
Issue number2
DOIs
Publication statusPublished - Jun 1 2009

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the existence of tight contact structures on Seifert fibered 3-manifolds'. Together they form a unique fingerprint.

  • Cite this